Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2020, Volume 12, Issue 3, Pages 51–61 (Mi ufa527)  

On approach for studying stochastic Leontief type equations with impulse actions

E. Yu. Mashkov

Southwest State University, 50 let Oktyabrya str. 94, 305040, Kursk, Russia

Abstract: We study a system of Itô stochastic differential equations having a degenerating constant linear operator in the left hand side. The right hand side of the system contains a constant linear operator and a deterministic term depending on the time only as well as impulse actions. We assume that the diffusion coefficient of this system is described by a square matrix depending on time only. These systems of equations arise in many applications. The system we study can be reduced to a canonical form by applying a transformation of a regular matrix pencil to a generalized real Schur form. The study of the obtained canonical equations requires considering the derivatives of rather higher orders for free terms including the Wiener process. Because of this, in order to differentiate the Wiener process, we apply the Nelson mean derivatives for random processes and this allows us to avoid using the theory of generalized functions. As a result we obtain analytic formulae for solutions of equations in terms of mean derivatives for random processes.

Keywords: mean derivative, current velocity, Wiener process, stochastic equations of Leontief type.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00048_a
The work is supported by Russian Foundation for Basic Researches (grant no. 18-01-00048).


Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2020, 12:3, 50–59 (PDF, 335 kB); https://doi.org/10.13108/2020-12-3-50

Bibliographic databases:

UDC: 517.9; 519.216.2
MSC: 60H30, 60H10
Received: 17.04.2020

Citation: E. Yu. Mashkov, “On approach for studying stochastic Leontief type equations with impulse actions”, Ufimsk. Mat. Zh., 12:3 (2020), 51–61; Ufa Math. J., 12:3 (2020), 50–59

Citation in format AMSBIB
\Bibitem{Mas20}
\by E.~Yu.~Mashkov
\paper On approach for studying stochastic Leontief type equations with impulse actions
\jour Ufimsk. Mat. Zh.
\yr 2020
\vol 12
\issue 3
\pages 51--61
\mathnet{http://mi.mathnet.ru/ufa527}
\transl
\jour Ufa Math. J.
\yr 2020
\vol 12
\issue 3
\pages 50--59
\crossref{https://doi.org/10.13108/2020-12-3-50}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000607973900006}


Linking options:
  • http://mi.mathnet.ru/eng/ufa527
  • http://mi.mathnet.ru/eng/ufa/v12/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:57
    Full text:23
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021